Klonopin is my wonder medicine - I have absolutely NO bad side effects & have been taking it for?
- 12 Jan 2014 by skarasik
- 30 January 2014
- klonopin, side effect, doctor, medicine
... over 5 years with amazing, life changing positive results! I am seriously worried about recent news that hint it may be in danger of being removed. I also notice my doctors are becoming to hesistant to prescribe - is the only medicine (I have tried MANY including Xanax AND anti-depressants galore!) in danger of permanet removal? If so, what does someone like myself do? This is very alarming to me and would be a huge negative impact on the rest of my life... anyone that can help or know what I should do, please advise. I am not in risk of pregnancy or plan to in the near future and am in otherwise superb health. Thank you!
-BTW I take this for:
-bipolar disorder, general anxiety, panic attacks, social anxiety
Klonopin helps my productivity immensely and allows me lead a normal life. I have many other options, nothing works quite like this medicine at all!
I have not yet heard that klonopin was being discontinued, I believe it to be a rumor as it is a good medication for many. Doctor's are becoming more hesitant to give out benzos due to them being a controlled substance and the DEA is cracking down hard on the doctors. I wouldn't worry about it as long as your Dr continues giving you scripts for it.
I hope this helped you better understand..
I have your same problems along with migraines and insomnia. Last month the dr cut my klonopin in half and told me she was gonna wean me off it. I've used it for as long as I can remember if someone has never had anxiety they will never understand. Right now I'm so depressed and sad I can barely move. I had no idea u could be so sad Good luck to us all
My pdoc hasn't said anything about eliminating klonopin. But if he was to I would say "wean yourself off of it". I used to be on a high dose but weaned myself off down to a lower dose over time. I'm like you though in that I cannot see myself functioning under high stress w/out at least some dosage. I reduce my dosage when my anxiety isn't so high (usually weekends when I am more likely to relax) and then take the regular dose or a bit more when the anxiety is higher. My pdoc supported this approach. If you haven't maybe talk to your doc and insure them that you will use it responsibly should they ever try to remove it entirely. I would like to get off the benzos and am hoping that something like zoloft can help me accomplish this.
I just started taking it,so I surly hope they don't take it off the market. I can no longer take SSRI's n other medications as well and this seems to be working for me. I sincerely believe if my doctor had not prescribed this for me, I would be in the hospital by now. It doesn't make sense to me Why they would dare take something that works so well for so many Off the market... Obviously they don't need it ... I can only imagine how grand/nice it is Or would be to be physically & mentally 100% well/perfect. IT MAKES ME THINK OF Hitler! Just go ahead and dig a huge hole and line Us up! Obviously today's not a good day for me, I do apologize. Hopefully I'll feel better soon. Still trying to adjust to new meds n feeling so tired & drained. But this really does upset me! IT DOESN'T MAKE A BIT OF SENSE! There are a lot of Us that really do need these meds n we're the ones that usually has to pay the price,"so to speak".
It's bad enough that We have to take meds to begin with and then have to "worry" whether or not the pharmaceutical companies will have it. That in itself can make U sick to your stomach. Alright already ... I'm done ... Vending. Sorry Everyone ... have a goodnight ~ :(
I wanted to ask this in a private question, a bit embarrassed. What does BTW mean ??? I know I should know,must know,but it's not with me at this moment. :(
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 May 2011 • 2 answers
Posted 14 Mar 2012 • 3 answers
Posted 20 Feb 2013 • 1 answer
Posted 10 Aug 2014 • 2 answers
Posted 19 Aug 2016 • 3 answers